Tachycardia following ablation

Has anybody experienced short bursts of tachycardia even after they have had an ablation? I have had 2 ablations and second was to resolve PAF and SVT.

I have recently stopped taking Bisoprolol since this was not preventing the tachycardia anyway.

I get a 6 second burst which takes you breath away once every few weeks. No pain just extremely worrying.

2 Replies

oldestnewest
  • This sounds quite normal. I have been the same and six years post ablation-- still no AF Stop worrying unless you get any chest pain or fainting. Mention to your EP when next you see him/her by all means but above all relax.

  • Thanks Bob, sounds like you are getting to know me.

    I had a 6 second blast Saturday morning. I then went for a walk in the afternoon and 2 hours later, NSR at 130bpm (after sitting down for 2 hours). They recommended I get an ECG.

    Treliske gave me the all clear although acknowledged Tacycardia at the time 117bpm.

    They said it would be good to find out exactly what is going on during the 6 second blasts and recommended a follow up visit to GP to enquire about Holter?? Device or better still implant.

    I suspect I will be back on the Bisoprolol.

    My only concern was what if it ever went on for more than 6 seconds and it is a pig when I am driving and it happens. They assured me that it wouldn't.

    I am not able to talk to EP unless my GP books it.

You may also like...